Alert archive / Michigan / Wind Advisories in 2026
Wind Advisory 3, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this wind advisory at Mar 14, 2026, 1:22 PM EDT for 23 counties in Michigan. It took effect at Mar 15, 2026, 11:00 AM EDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2026, 1:22 PM EDT (17:22 UTC)
- In effect from
- Mar 15, 2026, 11:00 AM EDT
- Expired
- Mar 16, 2026, 10:15 PM EDT
- In force
- 35 hr
- Issued by
- NWS Grand Rapids, MI
All 23 counties
Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 27 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 5.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 130 kt
- 0-1 km storm-relative helicity
- -155 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
814 WWUS73 KGRR 141722 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 122 PM EDT Sat Mar 14 2026 MIZ059-066-067-071>074-150130- /O.NEW.KGRR.WI.Y.0003.260315T1500Z-260316T0400Z/ Clinton-Eaton-Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- Including the cities of Battle Creek, St. Johns, Charlotte, Lansing, South Haven, Jackson, and Kalamazoo 122 PM EDT Sat Mar 14 2026 ...WIND ADVISORY IN EFFECT FROM 11 AM SUNDAY TO MIDNIGHT EDT SUNDAY NIGHT... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Calhoun, Clinton, Eaton, Ingham, Jackson, Kalamazoo, and Van Buren Counties. * WHEN...From 11 AM Sunday to midnight EDT Sunday Night. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Ostuno
8 follow-up statements
917 WWUS73 KGRR 150044 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 844 PM EDT Sat Mar 14 2026 MIZ059-066-067-071>074-150845- /O.CON.KGRR.WI.Y.0003.260315T1500Z-260316T0400Z/ Clinton-Eaton-Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- Including the cities of South Haven, Jackson, Kalamazoo, Lansing, Charlotte, St. Johns, and Battle Creek 844 PM EDT Sat Mar 14 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO MIDNIGHT EDT SUNDAY NIGHT... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Calhoun, Clinton, Eaton, Ingham, Jackson, Kalamazoo, and Van Buren Counties. * WHEN...From 11 AM Sunday to midnight EDT Sunday Night. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ RAH
658 WWUS73 KGRR 150705 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 305 AM EDT Sun Mar 15 2026 MIZ064-065-151800- /O.EXA.KGRR.WI.Y.0003.260315T1500Z-260316T0400Z/ Allegan-Barry- Including the cities of Holland and Hastings 305 AM EDT Sun Mar 15 2026 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Allegan and Barry Counties. * WHEN...From 11 AM this morning to midnight EDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MIZ059-066-067-071>074-151800- /O.CON.KGRR.WI.Y.0003.260315T1500Z-260316T0400Z/ Clinton-Eaton-Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- Including the cities of St. Johns, Lansing, Jackson, Kalamazoo, Charlotte, Battle Creek, and South Haven 305 AM EDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... * WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Calhoun, Clinton, Eaton, Ingham, Jackson, Kalamazoo, and Van Buren Counties. * WHEN...From 11 AM this morning to midnight EDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAS
379 WWUS73 KGRR 151528 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 1128 AM EDT Sun Mar 15 2026 MIZ059-064>067-071>074-152330- /O.CON.KGRR.WI.Y.0003.000000T0000Z-260316T0400Z/ Clinton-Allegan-Barry-Eaton-Ingham-Van Buren-Kalamazoo-Calhoun- Jackson- Including the cities of Kalamazoo, Hastings, Lansing, Charlotte, Jackson, St. Johns, Battle Creek, Holland, and South Haven 1128 AM EDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Calhoun, Clinton, Eaton, Ingham, Jackson, Allegan, Barry, Kalamazoo, and Van Buren Counties. * WHEN...Until midnight EDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Ostuno
600 WWUS73 KGRR 151734 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 134 PM EDT Sun Mar 15 2026 MIZ039-040-045-046-051-052-058-160145- /O.EXB.KGRR.WI.Y.0003.260315T1800Z-260317T0300Z/ Osceola-Clare-Mecosta-Isabella-Montcalm-Gratiot-Ionia- Including the cities of Mount Pleasant, Alma, Ionia, Clare, Greenville, Big Rapids, and Reed City 134 PM EDT Sun Mar 15 2026 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT MONDAY... * WHAT...Wind gusts 40 to 50 mph expected. * WHERE...Clare, Gratiot, Isabella, Mecosta, Montcalm, Osceola, and Ionia Counties. * WHEN...Until 11 PM EDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MIZ059-064>067-071>074-160145- /O.EXT.KGRR.WI.Y.0003.000000T0000Z-260317T0300Z/ Clinton-Allegan-Barry-Eaton-Ingham-Van Buren-Kalamazoo-Calhoun- Jackson- Including the cities of Kalamazoo, St. Johns, Battle Creek, Hastings, Holland, Charlotte, Jackson, Lansing, and South Haven 134 PM EDT Sun Mar 15 2026 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM EDT MONDAY... * WHAT...Wind gusts 40 to 50 mph. * WHERE...Calhoun, Clinton, Eaton, Ingham, Jackson, Allegan, Barry, Kalamazoo, and Van Buren Counties. * WHEN...Until 11 PM EDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Ostuno
740 WWUS73 KGRR 160008 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 808 PM EDT Sun Mar 15 2026 MIZ039-040-045-046-051-052-058-161200- /O.CON.KGRR.WI.Y.0003.000000T0000Z-260317T0300Z/ Osceola-Clare-Mecosta-Isabella-Montcalm-Gratiot-Ionia- Including the cities of Reed City, Ionia, Mount Pleasant, Alma, Greenville, Big Rapids, and Clare 808 PM EDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT MONDAY... * WHAT...Wind gusts 40 to 50 mph expected. * WHERE...Clare, Gratiot, Isabella, Mecosta, Montcalm, Osceola, and Ionia Counties. * WHEN...Until 11 PM EDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MIZ059-064>067-071>074-161200- /O.CON.KGRR.WI.Y.0003.000000T0000Z-260317T0300Z/ Clinton-Allegan-Barry-Eaton-Ingham-Van Buren-Kalamazoo-Calhoun- Jackson- Including the cities of Jackson, Lansing, South Haven, Kalamazoo, St. Johns, Battle Creek, Holland, Hastings, and Charlotte 808 PM EDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT MONDAY... * WHAT...Wind gusts 40 to 50 mph expected. * WHERE...Calhoun, Clinton, Eaton, Ingham, Jackson, Allegan, Barry, Kalamazoo, and Van Buren Counties. * WHEN...Until 11 PM EDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
554 WWUS73 KGRR 160716 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 316 AM EDT Mon Mar 16 2026 MIZ037-038-043-044-050-056-057-161530- /O.EXA.KGRR.WI.Y.0003.000000T0000Z-260317T0300Z/ Mason-Lake-Oceana-Newaygo-Muskegon-Ottawa-Kent- Including the cities of Grand Haven, Hart, Baldwin, Ludington, Fremont, Jenison, Grand Rapids, and Muskegon 316 AM EDT Mon Mar 16 2026 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 30 mph with gusts up to 55 mph. * WHERE...Kent, Ottawa, Lake, Mason, Muskegon, Newaygo, and Oceana Counties. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MIZ039-040-045-046-051-052-058-161530- /O.CON.KGRR.WI.Y.0003.000000T0000Z-260317T0300Z/ Osceola-Clare-Mecosta-Isabella-Montcalm-Gratiot-Ionia- Including the cities of Clare, Greenville, Reed City, Ionia, Mount Pleasant, Alma, and Big Rapids 316 AM EDT Mon Mar 16 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...West winds 15 to 30 mph with gusts up to 50 mph. * WHERE...Clare, Gratiot, Isabella, Mecosta, Montcalm, Osceola, and Ionia Counties. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MIZ059-064>067-071>074-161530- /O.CON.KGRR.WI.Y.0003.000000T0000Z-260317T0300Z/ Clinton-Allegan-Barry-Eaton-Ingham-Van Buren-Kalamazoo-Calhoun- Jackson- Including the cities of Kalamazoo, Jackson, South Haven, Hastings, Holland, St. Johns, Lansing, Charlotte, and Battle Creek 316 AM EDT Mon Mar 16 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...West winds 15 to 30 mph with gusts of 45 to 50 mph. * WHERE...Calhoun, Clinton, Eaton, Ingham, Jackson, Allegan, Barry, Kalamazoo, and Van Buren Counties. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Duke
495 WWUS73 KGRR 161508 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 1108 AM EDT Mon Mar 16 2026 MIZ037-038-043-044-050-056-057-162315- /O.CON.KGRR.WI.Y.0003.000000T0000Z-260317T0300Z/ Mason-Lake-Oceana-Newaygo-Muskegon-Ottawa-Kent- Including the cities of Ludington, Grand Haven, Muskegon, Jenison, Baldwin, Hart, Fremont, and Grand Rapids 1108 AM EDT Mon Mar 16 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northwest wind gusts of 45 to 55 mph. * WHERE...Kent, Ottawa, Lake, Mason, Muskegon, Newaygo, and Oceana Counties. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MIZ039-040-045-046-051-052-058-059-064>067-071>074-162315- /O.CON.KGRR.WI.Y.0003.000000T0000Z-260317T0300Z/ Osceola-Clare-Mecosta-Isabella-Montcalm-Gratiot-Ionia-Clinton- Allegan-Barry-Eaton-Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- Including the cities of Greenville, South Haven, Reed City, Charlotte, Lansing, Alma, St. Johns, Hastings, Battle Creek, Clare, Mount Pleasant, Jackson, Holland, Kalamazoo, Ionia, and Big Rapids 1108 AM EDT Mon Mar 16 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northwest wind gusts of 40 to 50 mph. * WHERE...Portions of central, south central, and southwest Michigan. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Ostuno
831 WWUS73 KGRR 170215 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 1015 PM EDT Mon Mar 16 2026 MIZ037>040-043>046-050>052-056>059-064>067-071>074-170315- /O.CAN.KGRR.WI.Y.0003.000000T0000Z-260317T0300Z/ Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- Including the cities of Hastings, Holland, Clare, Battle Creek, Kalamazoo, Ionia, Jenison, St. Johns, Mount Pleasant, Ludington, Baldwin, Grand Haven, Hart, Greenville, Charlotte, Reed City, Big Rapids, Fremont, Lansing, Muskegon, Jackson, Grand Rapids, Alma, and South Haven 1015 PM EDT Mon Mar 16 2026 ...WIND ADVISORY IS CANCELLED... The threat has ended. $$ Duke
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Mar 14, 3:46 AM EDT, 9 hours 36 minutes earlier. Its key messages:
- Multiple Hazards with Storm System Sat Night to Early Tue
- Moderating Temps and Quiet Conditions Mid-Late Next Week
Area forecast discussion, Mar 14, 3:46 AM EDT, 9 hours 36 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
346 AM EDT Sat Mar 14 2026
.KEY MESSAGES...
- Multiple Hazards with Storm System Sat Night to Early Tue
- Moderating Temps and Quiet Conditions Mid-Late Next Week
&&
.DISCUSSION...
Issued at 346 AM EDT Sat Mar 14 2026
- Multiple Hazards with Storm System Sat Night to Early Tue
Keeping Winter Storm Watch as-is in conjunction with APX for Lower
Michigan, for now. Based on latest model guidance, which hasn't
changed much since yesterday, winter headlines for M-20/US-10
counties could end up being converted to advisories for Saturday
night, followed by a break during the day Sunday. Then a new
configuration of winter headlines can be considered, possibly Sunday
night for mixed precip in west-central Lwr MI, then likely down the
Lake Michigan shore for lake-effect snow Monday and Monday night.
Additionally, wind advisories could be needed Sunday on the warm
side of the low, then Monday on the cold side of the low. The wind
threat could also be boosted late Sunday via thunderstorms.
Saturday Night: Snow is anticipated to begin late this evening near
and north of I-96, changing to sleet or light freezing rain before
ending around daybreak. Per the HREF, snow totals around 2 inches
are favored near Pentwater to Mount Pleasant, with over 4 inch
totals possible north of Baldwin-Clare. ESE winds could also get
breezy toward the end of the precip around daybreak in central
Michigan, with 30 to 40 mph gusts.
Sunday: Warm front advancing toward Central Michigan favors highs in
the 50s and 60s in the southern half of the peninsula. HREF mean
wind gusts are 40 to 55 mph from the south, for places near and
south of a Muskegon to Alma line, beginning mid day. Increasing
moisture just above the diurnal mixed boundary layer late in the day
along with modest midlevel instability could support weak convection
with some thunder along or ahead of the cold front during the late
evening. While any potential line of forced storms may be mostly
shear-parallel, a very strong low-level wind field and pre-mixed
near-surface layer means it won't take much to bring down severe
wind gusts over 58 mph.
Sunday Night: Still some potential for freezing rain near and north
of Ludington-Evart, which the ECMWF and GFS have been holding on to.
Heavy precipitation rates occurring at that time leads to large
model ice accretion raw numbers, but the actual ice accretion should
be less efficient. In short, some ice is possible, but an ice storm
along US-10 appears unlikely at this time.
Monday: Air temperatures in the 20s arriving and forecast soundings
increasingly in support of lake effect snow throughout the day into
the night. Northwest winds could also gust 40-55 mph, strongest near
the lakeshore. 24-hour accumulations by early Tuesday of around 4
inches are possible in the NW-wind snow belts in West Michigan, and
blowing snow will add to the travel challenges.
- Moderating Temps and Quiet Conditions Mid-Late Next Week
(Issued at 255 PM EDT Fri Mar 13 2026)
Once the large low lifts NE and away from the area later Tuesday, we
will see conditions settle down for the rest of the week. One more
wave moves through Wednesday, but it will not have much moisture
associated with it.
Temperatures will start out cold on Tuesday with the core of the low
level cold air in place. We then see upper heights build from the
main ridge axis over the Western portion of the country. The
northern jet stream will lift well north of the area, and the upper
flow will come from the Pacific. The low level flow will be coming
from the SW, helping to advect warmer air over the area for the end
of the week.
&&
.AVIATION /06Z TAFS THROUGH 06Z SUNDAY/...
Issued at 144 AM EDT Sat Mar 14 2026
Areas of MVFR ceilings around 3,000 feet will scatter out this
morning. VFR is likely during the day. Northwest winds become
light and variable midday, then become southeast or east Sat
evening. After 03 Z Sun, light snow may develop near and north of
MKG, GRR, and LAN. MVFR to IFR visibility is likely going into the
night especially to the north of that line, affecting central
Lower Michigan.
&&
.MARINE...
Issued at 227 AM EDT Sat Mar 14 2026
Small craft advisory this morning as gusty northwest winds
subside, followed by diminishing wave heights through the day.
Anticipating another small craft advisory beginning late Sat night
for breezy east winds and waves building offshore. South gales are
possible along the shoreline on Sunday (most likely south of
Whitehall). North gales are possible near Big and Little Sable
Points Sunday night. Northwest gales are likely along the whole
nearshore on Monday, with a chance of some storm force gusts.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Winter Storm Watch from late tonight through Monday evening for
MIZ037>040-043>045.
MARINE...Small Craft Advisory until 11 AM EDT this morning for LMZ844>849.
&&
DISCUSSION...CAS/NJJ
AVIATION...CAS
MARINE...CASHazardous weather outlook, Mar 14, 4:55 AM EDT, 8 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 455 AM EDT Sat Mar 14 2026 MIZ037>040-043>046-050>052-056>059-064>067-071>074-150900- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 455 AM EDT Sat Mar 14 2026 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight A few inches of accumulating snow is possible late tonight near US-10, including between Baldwin and Clare. .DAYS TWO THROUGH SEVEN...Sunday through Friday Wind gusts 40 to 55 mph could cause scattered power outages both Sunday and Monday. There is a chance of a thunderstorm Sunday evening which could also cause a damaging gust of wind. Lake effect snow and blowing snow Monday into Monday night will create travel challenges in much of West Michigan. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible Sunday evening. LMZ844>849-150900- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 455 AM EDT Sat Mar 14 2026 This hazardous weather outlook is for the nearshore waters from St Joseph to Manistee. .DAY ONE...Today and Tonight Hazardous conditions for small craft are expected this morning and late tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Gales are possible Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 2:00 AM EDT | Small Craft Advisory | GRR | 9 hr | |
| Mar 14, 12:52 PM EDT | Winter Weather Advisory | GRR | Clare, Isabella, Lake, Mason, Mecosta, Newaygo and 2 more | 22 hr |
| Mar 14, 2:51 PM EDT | Gale Warning | GRR | 60 hr |
Nearby
Wind Advisories in Michigan, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.